# SDR 04FDEA02043

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727-200
- Aircraft serial: 22016
- Aircraft time: 36,884 hours, 29,244 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Fitting
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FWD SUPPORT FITTING IS CORRODED AT FS 740 RBL 14.5.  REMOVED AND REPLACED BRACKET AND FITTING ASSY IAW SRM 51-10-1.
